Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v65.i2.40
pages 171-178

Sampling with Jitter Characterized by Discrete-Time Markov Chain

V. Kazakov
National Polytechnical Institute of Mexico, Mexico
D. Rodriguez
National Polytechnical Institute of Mexico, Mexico

ABSTRACT

The interest of this work is to describe the Sampling-Reconstruction Procedure (SRP) of Gaussian processes with jitter. In this paper the jitter is considered as a non-stationary process described by the Markov chain. The method of the investigation is based on the conditional mean rule. The optimal error reconstruction functions are calculated for some nontrivial examples.


Articles with similar content:

State Vector Estimation Under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
Vyacheslav F. Gubarev
Systems for Video Detection and Tracking of Mobile Objects
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
N. A. Obukhova, B. S. Timofeev
Robust Algorithms of Ellipsoidal State Estimation for Multidimensional Non-stationary Continuous Dynamic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Victor V. Volosov
ORTHONORMALIZING TWO VECTORS OF THE DIRECTION COSINE MATRIX AT THE NUMERICAL INTEGRATION OF KINEMATICS EQUATIONS
TsAGI Science Journal, Vol.49, 2018, issue 2
Nikolai Vladimirovich Kulanov
DATA-FREE INFERENCE OF UNCERTAIN PARAMETERS IN CHEMICAL MODELS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 2
Bert J. Debusschere, Robert D. Berry, Habib N. Najm, Cosmin Safta, Khachik Sargsyan